# SDR SWAA2021070712898

- Difficulty date: January 6, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 45,743 hours, 29,943 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TRAILING EDGE FLAPWELL LOWER INSPAR SKIN WIGGLE PLATE FASTENERS ARE LOOSE / BROKEN AT RSS 255-266. / REMOVED AND INSTALLED A NEW L/H WING T/E EDGE FLAP WELL LOWER SPAR SKIN WIGGLE PLATE AT RSS 255-266 IAW B737-700 SRM 51-40-02-OG-0
